American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B07) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Wenfei Liu. Stable degenerations of surfaces isogenous to a product II. Trans. Amer. Math. Soc. 364 (2012) 2411-2427.
Abstract, references, and article information   
View Article: PDF

[2] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information   
View Article: PDF

[3] Tommaso de Fernex. Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006) 3717-3731. MR 2218996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Geng Xu. Divisors on Generic Complete Intersections in Projective Space . Trans. Amer. Math. Soc. 348 (1996) 2725-2736. MR 1348870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kurt Behnke and Jan Arthur Christophersen. Obstructions and hypersurface sections (minimally elliptic singularities) . Trans. Amer. Math. Soc. 335 (1993) 175-193. MR 1069742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Bernd Herzog. Local singularities such that all deformations are tangentially flat . Trans. Amer. Math. Soc. 324 (1991) 555-601. MR 986026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven Diaz and Joe Harris. Ideals associated to deformations of singular plane curves . Trans. Amer. Math. Soc. 309 (1988) 433-468. MR 961600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anthony Iarrobino. Compressed algebras: Artin algebras having given socle degrees and maximal length . Trans. Amer. Math. Soc. 285 (1984) 337-378. MR 748843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew R. Kustin and Matthew Miller. Deformation and linkage of Gorenstein algebras . Trans. Amer. Math. Soc. 284 (1984) 501-534. MR 743730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antonio Campillo. Hamburger-Noether expansions over rings . Trans. Amer. Math. Soc. 279 (1983) 377-388. MR 704621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1